# SDR SWIA201024135

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 35,996 hours, 50,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR HANDLE DIFFICULT TO OPERATE.  (FLT 6687)  SECURED LOOSE HARDWARE AT INNER HANDLE TORQUE TUBE ROD ENDS.
